Maine, 2026

Drought in Maine, April 1 to 30, 2026

April 1 to 30, 2026 · NWS GYX · 18 events in 18 counties and zones

In Maine, hydrologic conditions varied significantly by region. The upper Kennebec and Androscoggin basins received above normal precipitation, which provided some localized relief.

Where it happened

Every event with a place to put it; 18 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
18

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS GYX wrote it up.

In Maine, hydrologic conditions varied significantly by region. The upper Kennebec and Androscoggin basins received above normal precipitation, which provided some localized relief. However, southern portions of the state experienced severe dryness, with monthly precipitation deficits exceeding two inches. This underperforming spring supported limited improvements in Maine’s drought, however the extreme drought (D3) was reduced to severe drought (D2). Although early-month snowmelt and spring rains temporarily buoyed soil moisture, reservoirs, and shallow water tables, groundwater storage remained low. Regional monitoring wells, such as those in Oxford and Eustis, remained within the Below Normal (10th 25th percentile) or Much Below Normal (5th 10th percentile) categories, reflecting a deeply stressed system. By the end of April, no flooding had occurred, and the vast majority of waterways finished the month flowing at below-normal to much-below-normal rates.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before the first event at Mar 31, 6:27 PM EST, 5 hours 33 minutes earlier. Its key messages:

  • 1. Slippery travel possible with mixed precipitation arriving tonight in the Western Maine Mountains. Winter Weather Advisories remain in effect. Heavier rain, and possibly a rumble of thunder, will accompany this second round of precipitation for southern New Hampshire and southwestern Maine. 2. Rain tapers off Wednesday as a frontal boundary moves south of the area making for a drier day. Warmer temperatures briefly make it back into the region as well. 3. Low pressure brings another chance for a wintry mix Thursday into early Friday over portions the area. There is higher confidence from foothills northward seeing a wintry mix with less certainty to the south. 4. Above normal temperatures likely for most of the area Friday into the weekend with widespread precipitation likely going into Sunday. Mostly rain is expected.
Area forecast discussion, Mar 31, 6:27 PM EST, 5 hours 33 minutes before
Area Forecast Discussion
National Weather Service Gray ME
727 PM EDT Tue Mar 31 2026

.WHAT HAS CHANGED...
As of 720 PM, we continue to watch showers and thunderstorms
across upstate NY that continue to move eastward. There severe
stuff will weaken and remain to our south as backdoor front has
pushed southward into extreme SW NH. However, southern and
central NH are likely in for periods of heavy downpours and a
few thunderstorms later this evening with sufficient elevated
instability in place. Otherwise, drizzle and fog is expected.
No changes to to the winter weather advisory for tonight in the
far north where some snow and ice is expected.

Previously...

QPF and ice amounts have come down slightly for this evening,
but it is still enough to make for slippery travel so Winter
Weather Advisories remain unchanged. QPF and chance of thunder has
increased slightly this evening in the south as some heavier
showers are expected.

PoPs have been dropped significantly for Wednesday as the front
clears early and it ends up being a mostly dry day.

&&

.KEY MESSAGES...
1. Slippery travel possible with mixed precipitation arriving
tonight in the Western Maine Mountains. Winter Weather
Advisories remain in effect. Heavier rain, and possibly a rumble
of thunder, will accompany this second round of precipitation
for southern New Hampshire and southwestern Maine.

2. Rain tapers off Wednesday as a frontal boundary moves south
of the area making for a drier day. Warmer temperatures briefly
make it back into the region as well.

3. Low pressure brings another chance for a wintry mix Thursday
into early Friday over portions the area. There is higher
confidence from foothills northward seeing a wintry mix with
less certainty to the south.

4. Above normal temperatures likely for most of the area Friday
into the weekend with widespread precipitation likely going
into Sunday. Mostly rain is expected.

&&

.DISCUSSION...
KEY MESSAGE 1 DESCRIPTION...
The current lull in steady precipitation this afternoon will
come to an end this evening as a second round enters the region.
PWATs have been juicy with 0.82" on the 12Z GYX sounding, and
SPC mesoanalysis currently showing one inch amounts across
southern New Hampshire and far western Maine. This is going to
be the area that is going to see some heavier rain and some
rumbles of thunder. There was enough instability this morning
for a few lightning strikes in southern New Hampshire, and
models show MUCAPE a little greater this evening with values
500-800 J/kg. The overnight runs of the HRRR were a little
bullish in my opinion on the thunderstorm threat for an area
that isn't going to see much if any clearing, but this mornings
runs have looked more reasonable. This instability will be
mostly elevated, so no storms are expected to be strong. The
rain has been, and will continue to be, fast moving so impactful
flooding is not a concern, but nuisance low land flooding and
ponding on roads is likely to occur in heavier showers. Heavy
rain also appears likely in the mountains with this second
round, and this runoff combined with 0.75" to an inch of
snowmelt runoff may lead to some modest river rises in the more
sensitive rivers, but flooding is not a high concern here
either.

The northern Maine mountains saw some snow this morning, but
now these locations have warmed to freezing or just below
freezing with temperatures continuing to warm aloft. QPF has
come down a bit in the north for this evening with this mornings
suite of model runs, but light icing of a tenth to two tenths
of an inch is still anticipated with a wintry mix, so no changes
to the Winter Weather Advisory was made. Be prepared so
potentially slick travel in this area overnight.

KEY MESSAGE 2 DESCRIPTION...
Showers linger on the coast and in the mountains early
Wednesday, but hi-res models have come into agreement on a drier
day as a whole with the front clearing early and stalling
further to our south. Clouds will remain abundant with 500mb
troughing, but at the surface we will begin to see some height
rises as strong high pressure begins to make its approach from
the north west. Weak southwest flow is present during the
morning and afternoon which is going to allow some warmer
temperatures in the area at least south of the mountains.
Southern New Hampshire and far southwestern Maine have the best
chance of seeing a return of upper 50s and low 60s. The
remainder of southern and central Maine may only top out in the
upper 40s and low 50s, and then locations north of the mountains
will be the first to see the flip to northerly flow and likely
end up in the upper 30s and low 40s. Northerly flow prevails
areawide through the night dropping temperatures into the upper
20s and low 30s south of the mountains, and into the low to
mid-20s across the north.

KEY MESSAGE 3 DESCRIPTION...
Mid-level warm front lifts back northward through the area
Thursday into Thursday night with question to how far north the
surface front makes it. The expectation is to remain generally
cool and cloudy (northern areas may be less cloudy early in the
day), and interestingly the CAD signal is not quite as strong as
looked earlier with a slight veering of the low-level winds, so
the surface boundary may end up getting a little farther north
with slightly warmer temps as a result. Isentropic lift will
allow precip to develop Thursday morning in the afternoon with a
mixed bag possible across the area. Highest confidence would be
for light wintry precip north of the foothills where surface
temps remain colder with FZRA/IP both possible as temps aloft
warm. To the south, it's still possible, but the potential looks
to be a lower with surface temps coming in slightly milder.

The bigger push of moisture comes in late Thursday through
early Friday, with the higher amounts focused from the foothills
northward. Potential for wintry precip remains highest the
mountains and northern zones with less certainty with southward
extent.

For what it's worth there are some model solution not showing
much in the way of QPF for southern areas, so that will also
have to be looked at.

KEY MESSAGE 4 DESCRIPTION...

Any precipitation early Friday will continue to lift to the
north with models showing not much else in the way of precip the
rest of the day other than a few showers as the cold front
approaches. Skies stay mostly cloud in the morning, but NH and
maybe far western ME look to see some clearing by the afternoon
as mixing starts, which will also bring in some down some gusty
winds from aloft. These areas should be able to reach the 60s
for highs. Farther east into western ME, the marine layer may
keep things cloudier and cooler, especially toward the Kennebec
and Midcoast regions. The front crosses Friday night with little
in the way of precipitation expected.

Above normal temperatures continue into the weekend, but
precipitation chances will be increasing, especially Sunday.
Friday's cold front lifts back north as a warm front on
Saturday, and then Sunday will have increasing south to
southwest flow as a cold front approaches from the west. Warmest
temperatures will be across southern NH with 60s possible each
day, but western ME is less certain, especially the farther east
one goes as any onshore component will bring the marine layer
in to keep things cooler. Some showers are possible Saturday,
but the higher precipitation chances look to come Sunday and
Sunday night as the cold front draws nearer to northern New
England. The clouds/precip may also keep temps a bit cooler.
Precipitation type will most likely be rain with the exception
of the higher peaks.

The cold front will likely cross through Sunday night or
Monday, so Monday may or may not be dry depending on the time of
the FROPA. With an earlier FROPA, Monday would be a cooler and
breezy day with mainly just upslope showers. Conversely, the
slower solution would be cloudier with higher shower chances
remaining for the rest of the area. High pressure should then
bring drier conditions for at least some of Tuesday. There's
indications there could be increasing chances for showers late
in the day, but these may also hold off until beyond the
forecast period.

&&

.AVIATION /00Z WEDNESDAY THROUGH SUNDAY/...
Through 18Z Wednesday...Rain picks up again around 00Z
Wednesday which will maintain MVFR ceilings and visibilities
through about 03Z Wedensday. Thunderstorms are possible in this
time period as well, particularly at MHT and PSM, but
confidence is not high enough to include in the TAFs at this
time. After this ceilings will lower to IFR with some IFR
visibilities expected in heavier rain. Rain begins to taper off
around 09Z Wednesday but conditions will stay IFR as fog forms.
Improvement will start after 12Z Wednesday with most terminals
VFR after 15Z Wednesday.

Outlook...
Wednesday Afternoon: VFR conditions prevail.

Wednesday Night: Terminals may begin to see MVFR as
precipitation moves back into the region.

Thursday-Thursday night...LIFR to IFR restrictions and
widespread precipitation possible. Mostly rain is expected,
except a wintry mix is possible at HIE and AUG.

Friday: Lingering low ceilings, drizzle, or fog possible in the
morning with gradual improvement to VFR, especially in NH.
Improvement is more questionable in western ME with AUG and RKD
possible holding on to low ceilings all day.

Saturday: VFR possible early in the day with restrictions
possible later in the day. Confidence is low.

Saturday night-Sunday: Increasing chances for fog, low
ceilings, and precipitation with IFR possible as a cold front
approaches. Precipitation type is expected to be rain.

&&

.MARINE...
SCA conditions return tonight as low pressure moves over the
waters. This is mainly for building wave heights as wind gusts
are expected to generally stay below 25 knots. Northwesterly
winds flip to southwesterly winds as a front crosses the waters
Wednesday morning. The front then lifts back north flipping
winds back northeasterly for Wednesday afternoon and evening.

Thursday-Early Next Week...Easterly flow Thursday will become more
southerly Thursday night into early Friday as a warm front lifts to
the north. South to southwest flow then likely increases to SCA
levels on Friday ahead of a cold front that looks to cross the
waters Friday night. Another cold front approaches on Sunday as low
pressure tracks north of the region. South to southwest winds again
increase to SCA levels, and there may gusts to gale force ahead of
the front. SCA conditions probably continue into Monday or Monday
night as winds turn west to northwest behind the front, but high
pressure should bring subsiding winds and seas by Tuesday.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...Winter Weather Advisory until 8 AM EDT Wednesday for
     MEZ007>009.
NH...None.
MARINE...Small Craft Advisory until 8 AM EDT Thursday for ANZ150>152-
     154.

&&

DISCUSSION...Baron/Combs/Ekster
AVIATION...
MARINE...

In the hours before

Special weather statement, Mar 31, 7:52 PM EST, 4 hours 8 minutes before
Special Weather Statement
National Weather Service Gray ME
852 PM EDT Tue Mar 31 2026

NHZ007-011-015-010130-
Western And Central Hillsborough NH-Cheshire NH-Sullivan NH-
852 PM EDT Tue Mar 31 2026

...A STRONG THUNDERSTORM WILL IMPACT CHESHIRE AND WESTERN
HILLSBOROUGH COUNTIES THROUGH 930 PM EDT...

At 851 PM EDT, Doppler radar was tracking a strong thunderstorm over
Winchester, or 9 miles southeast of Brattleboro, moving east at 45
mph.

HAZARD...Half inch hail.

SOURCE...Radar indicated.

IMPACT...Minor hail damage to vegetation is possible.

Locations impacted include...
Antrim, Marlborough, Rindge, Windsor, Dublin, Hancock, Sharon,
Jaffrey, Hillsborough, Lyndeborough, Bennington, Swanzey, Nelson,
Milford, Roxbury, Hinsdale, Wilton, Fitzwilliam, Stoddard, and
Harrisville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4320 7194 4279 7165 4272 7209 4273 7246
      4277 7249 4277 7252 4278 7251 4281 7254
      4283 7255
TIME...MOT...LOC 0051Z 248DEG 38KT 4277 7244

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...<30 MPH

mle

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

18 drought. Local standard time, as filed.

Drought, Androscoggin

When
April 1, 12:00 AM EST to April 30, 11:59 PM EST
Where
Androscoggin forecast zone
Reported by
Drought Monitor
Coordinates
44.166, -70.206 (the zone’s center; the record gives no point)

Androscoggin County averaged 3.943 inches of precipitation in April, approximately 0.35 inches above normal. The USDM on March 31st had 100% of the county in Severe Drought (D2), with no change throughout April. Precipitation deficits since the beginning of the drought remained around 10 inches. The drought was primarily defined by subsurface groundwater deficits and lower than normal reservoir levels.

Drought, Central Interior Cumberland

When
April 1, 12:00 AM EST to April 30, 11:59 PM EST
Where
Central Interior Cumberland forecast zone
Reported by
Drought Monitor
Coordinates
43.806, -70.330 (the zone’s center; the record gives no point)

Cumberland County averaged 3.39 inches of precipitation in April, approximately 0.57 inches below normal. The USDM on March 31st had 28% in Extreme Drought (D3) and 72% in Severe Drought (D2) and 8% in Moderate Drought (D1). By the end of April the extreme drought had been eliminated, shifting to moderate drought which now represented 100% of the county. Precipitation deficits since the beginning of the drought remained around 12 inches. The drought was primarily defined by subsurface groundwater deficits and lower than normal reservoir levels.

Drought, Coastal Cumberland

When
April 1, 12:00 AM EST to April 30, 11:59 PM EST
Where
Coastal Cumberland forecast zone
Reported by
Drought Monitor
Coordinates
43.806, -70.330 (the zone’s center; the record gives no point)

Cumberland County averaged 3.39 inches of precipitation in April, approximately 0.57 inches below normal. The USDM on March 31st had 28% in Extreme Drought (D3) and 72% in Severe Drought (D2) and 8% in Moderate Drought (D1). By the end of April the extreme drought had been eliminated, shifting to moderate drought which now represented 100% of the county. Precipitation deficits since the beginning of the drought remained around 12 inches. The drought was primarily defined by subsurface groundwater deficits and lower than normal reservoir levels.

Drought, Interior Cumberland Highlands

When
April 1, 12:00 AM EST to April 30, 11:59 PM EST
Where
Interior Cumberland Highlands forecast zone
Reported by
Drought Monitor
Coordinates
43.806, -70.330 (the zone’s center; the record gives no point)

Cumberland County averaged 3.39 inches of precipitation in April, approximately 0.57 inches below normal. The USDM on March 31st had 28% in Extreme Drought (D3) and 72% in Severe Drought (D2) and 8% in Moderate Drought (D1). By the end of April the extreme drought had been eliminated, shifting to moderate drought which now represented 100% of the county. Precipitation deficits since the beginning of the drought remained around 12 inches. The drought was primarily defined by subsurface groundwater deficits and lower than normal reservoir levels.

Drought, Kennebec

When
April 1, 12:00 AM EST to April 30, 11:59 PM EST
Where
Kennebec forecast zone
Reported by
Drought Monitor
Coordinates
44.409, -69.767 (the zone’s center; the record gives no point)

Kennebec County averaged 3.73 inches of precipitation in April, approximately 0.25 inches below normal. The USDM on March 31st had 100% of the county in Severe Drought (D2), and there were no changes to the designation during the month. Precipitation deficits since the beginning of the drought remained around 10 inches. The drought was primarily defined by subsurface groundwater deficits and lower than normal reservoir levels. The drought was primarily defined by subsurface groundwater deficits and lower than normal reservoir levels.

Drought, Northern Oxford

When
April 1, 12:00 AM EST to April 30, 11:59 PM EST
Where
Northern Oxford forecast zone
Reported by
Drought Monitor
Coordinates
44.500, -70.757 (the zone’s center; the record gives no point)

Oxford County averaged 4.28 inches of precipitation in April, approximately 0.70 inches below normal. The USDM on March 31st had 77% of the county in Severe Drought (D2) and 23% in Moderate Drought (D1), with a reduction in D2 to 57% and D1 to 19% by the end of the month. Precipitation deficits since the beginning of the drought remained around 8 inches. The drought was primarily defined by subsurface groundwater deficits and lower than normal reservoir levels.

Drought, Southern Oxford

When
April 1, 12:00 AM EST to April 30, 11:59 PM EST
Where
Southern Oxford forecast zone
Reported by
Drought Monitor
Coordinates
44.500, -70.757 (the zone’s center; the record gives no point)

Oxford County averaged 4.28 inches of precipitation in April, approximately 0.70 inches below normal. The USDM on March 31st had 77% of the county in Severe Drought (D2) and 23% in Moderate Drought (D1), with a reduction in D2 to 57% and D1 to 19% by the end of the month. Precipitation deficits since the beginning of the drought remained around 8 inches. The drought was primarily defined by subsurface groundwater deficits and lower than normal reservoir levels.

Drought, Coastal Waldo

When
April 1, 12:00 AM EST to April 30, 11:59 PM EST
Where
Coastal Waldo forecast zone
Reported by
Drought Monitor
Coordinates
44.485, -69.122 (the zone’s center; the record gives no point)

Waldo County averaged 3.90 inches of precipitation in April, approximately 0.12 inches above normal. The USDM on March 31st had 100% of the county in Severe Drought (D2), which was reduced to 57% by the end of the month. Precipitation deficits since the beginning of the drought remained around 11 inches. The drought was primarily defined by subsurface groundwater deficits and lower than normal reservoir levels.

Drought, Interior Waldo

When
April 1, 12:00 AM EST to April 30, 11:59 PM EST
Where
Interior Waldo forecast zone
Reported by
Drought Monitor
Coordinates
44.485, -69.122 (the zone’s center; the record gives no point)

Waldo County averaged 3.90 inches of precipitation in April, approximately 0.12 inches above normal. The USDM on March 31st had 100% of the county in Severe Drought (D2), which was reduced to 57% by the end of the month. Precipitation deficits since the beginning of the drought remained around 11 inches. The drought was primarily defined by subsurface groundwater deficits and lower than normal reservoir levels.

Drought, Interior York

When
April 1, 12:00 AM EST to April 30, 11:59 PM EST
Where
Interior York forecast zone
Reported by
Drought Monitor
Coordinates
43.429, -70.670 (the zone’s center; the record gives no point)

York County averaged 2.84 inches of precipitation in April, approximately 1.18 inches below normal. The USDM on March 31st had 14% of the county in Extreme Drought (D3) and 86% of the county in Severe Drought (D2). By the end of the month the D3 had been eliminated, shifting 100% to D2. Precipitation deficits since the beginning of the drought remained around 12 inches. The drought was primarily defined by subsurface groundwater deficits and lower than normal reservoir levels.

Drought, Coastal York

When
April 1, 12:00 AM EST to April 30, 11:59 PM EST
Where
Coastal York forecast zone
Reported by
Drought Monitor
Coordinates
43.429, -70.670 (the zone’s center; the record gives no point)

York County averaged 2.84 inches of precipitation in April, approximately 1.18 inches below normal. The USDM on March 31st had 14% of the county in Extreme Drought (D3) and 86% of the county in Severe Drought (D2). By the end of the month the D3 had been eliminated, shifting 100% to D2. Precipitation deficits since the beginning of the drought remained around 12 inches. The drought was primarily defined by subsurface groundwater deficits and lower than normal reservoir levels.

Drought, Central Somerset

When
April 1, 12:00 AM EST to April 30, 11:59 PM EST
Where
Central Somerset forecast zone
Reported by
Drought Monitor
Coordinates
45.514, -69.959 (the zone’s center; the record gives no point)

Somerset County averaged 4.13 inches of precipitation in April, approximately 0.94 inches above normal. The USDM on March 31st had 78% of the county in Severe Drought (D2) and 22% in Extreme Drought (D3). Precipitation deficits since the beginning of the drought remained around 8 inches. The drought was primarily defined by subsurface groundwater deficits and lower than normal reservoir levels.

Drought, Southern Somerset

When
April 1, 12:00 AM EST to April 30, 11:59 PM EST
Where
Southern Somerset forecast zone
Reported by
Drought Monitor
Coordinates
45.514, -69.959 (the zone’s center; the record gives no point)

Somerset County averaged 4.13 inches of precipitation in April, approximately 0.94 inches above normal. The USDM on March 31st had 78% of the county in Severe Drought (D2) and 22% in Extreme Drought (D3). Precipitation deficits since the beginning of the drought remained around 8 inches. The drought was primarily defined by subsurface groundwater deficits and lower than normal reservoir levels.

Drought, Northern Franklin

When
April 1, 12:00 AM EST to April 30, 11:59 PM EST
Where
Northern Franklin forecast zone
Reported by
Drought Monitor
Coordinates
44.974, -70.444 (the zone’s center; the record gives no point)

Franklin County averaged 4.42 inches of precipitation in April, approximately 0.92 inches above normal. The USDM on March 31st had 52% of the county in Severe Drought (D2) and 48% in Moderate Drought (D1). By the end of April the severe drought had been reduced to 26% of the county. Precipitation deficits since the beginning of the drought remained around 9 inches. The drought was primarily defined by subsurface groundwater deficits and lower than normal reservoir levels.

Drought, Southern Franklin

When
April 1, 12:00 AM EST to April 30, 11:59 PM EST
Where
Southern Franklin forecast zone
Reported by
Drought Monitor
Coordinates
44.974, -70.444 (the zone’s center; the record gives no point)

Franklin County averaged 4.42 inches of precipitation in April, approximately 0.92 inches above normal. The USDM on March 31st had 52% of the county in Severe Drought (D2) and 48% in Moderate Drought (D1). By the end of April the severe drought had been reduced to 26% of the county. Precipitation deficits since the beginning of the drought remained around 9 inches. The drought was primarily defined by subsurface groundwater deficits and lower than normal reservoir levels.

Drought, Lincoln

When
April 1, 12:00 AM EST to April 30, 11:59 PM EST
Where
Lincoln forecast zone
Reported by
Drought Monitor
Coordinates
43.998, -69.526 (the zone’s center; the record gives no point)

Lincoln County averaged 4.25 inches of precipitation in April, approximately 0.32 inches above normal. The USDM on March 31st had 100% of the county in Severe Drought (D2), with no changes during the month. Precipitation deficits since the beginning of the drought remained around 11 inches. The drought was primarily defined by subsurface groundwater deficits.

Drought, Knox

When
April 1, 12:00 AM EST to April 30, 11:59 PM EST
Where
Knox forecast zone
Reported by
Drought Monitor
Coordinates
44.076, -69.126 (the zone’s center; the record gives no point)

Knox County averaged 4.21 inches of precipitation in April, approximately 0.17 inches above normal. It was the driest June through April stretch on record with deficits near a foot. The USDM on March 31st had 100% of the county in Severe Drought (D2), which was reduced to 85% by the end of the month. Precipitation deficits since the beginning of the drought remained around 12 inches. The drought was primarily defined by subsurface groundwater deficits and lower than normal reservoir levels.

Drought, Sagadahoc

When
April 1, 12:00 AM EST to April 30, 11:59 PM EST
Where
Sagadahoc forecast zone
Reported by
Drought Monitor
Coordinates
43.912, -69.839 (the zone’s center; the record gives no point)

Sagadahoc County averaged 4.49 inches of precipitation in April, approximately 0.55 inches below normal. The USDM on March 31st had 100% of the county in Severe Drought (D2), with no change in designations during the month of April. Precipitation deficits since the beginning of the drought remained around 11 inches. The drought was primarily defined by subsurface groundwater deficits and lower than normal reservoir levels.

What these are

Drought
A drought reaching severe (D2) or worse on the US Drought Monitor, or with notable impacts.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Maine in 2026Every state in 2026This day in weather historyWarnings in Maine, April 2026

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1335228, 1335229, 1335230, 1335231, 1335232, 1335233, 1335234, 1335235, 1335236, 1335237, 1335238, 1335239, 1335240, 1335241, 1335242, 1335243, 1335244, 1335245.